Couldn't find what you looking for?

TRY OUR SEARCH!

I started with contraception a few days before my period.

5days into that I had to take the morning after pill as I had unprotected s..

On day 15 I thought I was ok and did it again. but I am worried now as to if I am totally fine as I have not had a period since on the pill.

 

Please help, am I safe or should I take the morning after pill again.

Loading...

Hi Guest,

STOP taking the morning after pill.  You should not use it more than ONCE during your cycle.

Just going on birth control can change your cycle.  The morning after pills also have side effects including your next FEW periods being early or late and heavier or lighter than normal.

If it's been more than two weeks since you had sex, preferably three, take a home test.  Use your first morning urine.

Your body needs time to adjust to the birth control and return to normal from the emergency contraceptives.

Hope it helps.

Reply

Loading...